# SDR QXEA2021020100040

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 21,344 hours, 22,973 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16177AE
- Part serial: 627
- Condition: Failed
- Location: Aoa Indicate Sys
- Part time: 106,595 hours, 107,398 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT 25000 'PUSHER SYST FAIL' CAUTION LIGHT ILLUMINATED.  RAN E&A CHECKLIST TURNED OFF STICKER PUSHER SHUTOFF.  NO LOW SPEED CUE ON AIRSPEED TAPE.  AFTER LANDING ON ROLLOUT BOTH NR 1 & NR 2 STALL SYST FAIL CAUTION LIGHTS ILLUMINATED.  REMOVED FROM SERVICE.  FOUND CB AT LEFT AOA HEAT POPPED.  RESET CB AND PERFORMED ENGINE RUNS WITH CREW, CB POPPED.  R & R LT AOA TRANSDUCER REF Q400 AMM TASK 27-33-26-000-801 & 27-33-26-400-801.  PERFORMED FUNCTIONAL TEST REF AMM 27-33-26-720-801.  FUNCTIONAL TEST GOOD.  RESET BREAKER & PERFORMED ENG RUN. CB DID NOT POP.  PERFORMED AOA SENSOR-HGS RETURN TO SERVICE CATIII OPS TEST IAW MTC 6273302.  AC REMAINS CAT I QUALIFIED.  COCKPIT PLACARD READS CAT I. MTX CONTROL NOTIFIED.  AC REMAINS CAT DUE TO FMS NR 1 MEL..  AIRCRAFT RETURNED TO SERVICE.
